×

Found 237 Documents (Results 1–100)

Asymptotics of the spectrum of the mixed boundary value problem for the Laplace operator in a thin spindle-shaped domain. (English. Russian original) Zbl 1485.35310

St. Petersbg. Math. J. 33, No. 2, 283-325 (2022); translation from Algebra Anal. 33, No. 2, 136-196 (2021).
MSC:  35P20 35B25 35J25
PDFBibTeX XMLCite
Full Text: DOI

The Feshbach-Schur map and perturbation theory. (English) Zbl 07438887

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 65-88 (2021).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software